Compactifying coverings of 3-manifolds.
Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 362-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
3-manifold, missing boundary manifold, 1-tameness, asynchronously bounded, almost prefix closed combing, finitely presented group, word hyperbolic, automatic
@article{CMH_1996__71_2_140403,
author = {Michael L. Mihalik},
title = {Compactifying coverings of 3-manifolds.},
journal = {Commentarii mathematici Helvetici},
pages = {362--372},
year = {1996},
volume = {71},
number = {2},
zbl = {0873.57015},
url = {http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140403/}
}
Michael L. Mihalik. Compactifying coverings of 3-manifolds.. Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 362-372. http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140403/